# SDR 06FDEA03882

- Difficulty date: November 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON R1 DOOR LOWER AFT END FS 1260 AND FR 16 EXTERNAL DOUBLER.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.   NEW REPAIR ACCOMPLISHED PER SRM 52-10-00 FIG. 204 REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
